# SDR ASAA2013092596061

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 26,227 hours, 8,029 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAN LUBE OF NR 1 ENG ALL FAN BLADE SHIMS WERE FOUND TO HAVE MOLYDAG COATING WORN BEYOND LIMITS.  ACFT GROUNDED.  ALL SHIMS, FAN BLADE, NR 1 ENG REPLACED REF T/C 78472002.
